# SDR SWIA95705

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connectors
- Condition: Loose
- Location: Lt Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, TRIED TO RETRACT FLAPS AND THEY ONLY WENT UP TO ABOUT 7 DEGREES, RECEIVED A FLAP DISAGREEMENT WARNING.  WE THEN RETURNED FOR LANDING AT SLC.  AFTER TOUCHDOWN THE FLAPS RETRACTED.  BEFORE TAKEOFF WE GOT DE-ICED WITH FLAPS DOWN 45 DEGREES AS 50P.  FOUND DE-ICE FLUID IN CANNON PLUGS ON LT OUTBOARD FLAP ACTUATOR.  CLEANED AND SECURED PLUGS, CYCLED FLAPS NUMEROUS TIMES, NO DEFECTS NOTED AND OPS GOOD.
